# SDR AALA202303223481

- Difficulty date: March 3, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220500
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT FORWARD LOWER CORNER SHAPE FITTING AT FR 66 AND S23R. REPLACED CORNER SHAPE FITTING PER SRM 51-42-11.
